# SDR SWAA2018070323295

- Difficulty date: July 2, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 38,313 hours, 22,660 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRAME STIFFENER CRACKED AT FORWARD SPAR, BS 1016.  R&R SPRING PER SRM AND EA.
